# SDR USAA060531

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 42,079 hours, 42,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 944 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 944, STRINGER 24L CRACKED.  INSTALLED TRIPLER, DOUBLER, AND FILLER IAW EA 97508 SRM 53-00-1 REPAIR 31, DEFECT SIZE: 3 INCH.
